Solutions entropiques de problèmes non linéaires dégénerés



Downloads per month over past year

Carrillo Menéndez, José (1998) Solutions entropiques de problèmes non linéaires dégénerés. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 327 (2). pp. 155-160. ISSN 0764-4442

[thumbnail of Carrillo07.pdf] PDF
Restringido a Repository staff only


Official URL:


We consider a class of elliptic-hyperbolic degenerate equations g(u) - Delta b(u) + div phi(u) = f With Dirichlet homogeneous boundary conditions, and a class of elliptic-parabolic-hyperbolic degenerate equations g(u)(t) - Delta b(u) + div phi(u) = f with homogeneous Dirichlet conditions and initial conditions. The existence and uniqueness of entropy solutions for both problems are proved for nondecreasing continuous functions g and b vanishing at zero, and for continuous vectorial function satisfying rather general conditions.

Item Type:Article
Additional Information:

Contiene una versión abreviada del artículo original publicado en Arch. Rational Mech. Anal. 147 (1999) 269-361

Uncontrolled Keywords:Parabolic equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:15596
Deposited On:12 Jun 2012 09:42
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page